# SDR 0202959617

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 67,283 hours, 61,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Blown
- Location: Lt Pack Output
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE CLIMBED THROUGH 10,000 FEET AT FL330. DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET. CABIN PRESSURE WAS NOT REGAINED AND FLIGHT CONTINUED AT LOWER ALTITUDE TO AN UNEVENTFUL LANDING AT MSP. MASKS DID NOT DEPLOY. MAINTENANCE FOUND THE OUTPUT COUPLING ON THE LEFT PACK BLOWN OPEN. REPLACED THE OUTPUT COUPLING. AIRCRAFT RETURNED TO SERVICE.
